# SDR CA150106011

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL , A/C WAS AT 81%, RIGHT ENGINE ROLLED BACK APPROX 5-8%. SPEED ABOUT 70 KNOTS. LOW SPEED, ABORTED TAKE OFF AND RETURNED TO GATE. MAINTENANCE REPLACED NR 2 ENGINE.
